This is the follow up email written to Leah after the Free 15 Minute Phone Consult regarding: Dr Ben, I was on Lexapro for many years. I am going thru menopause, have hot flashes and trouble loosing weight. Since going off I feel manic, moody, irritable, trouble sleeping always. I have had acupuncture and take many supplements Still I am miserable. Please help. Thank you
The Phone Consult Podcast (opens in new tab so you can listen and read at the same time):
"Irritable, Moody, and Loss of Sleep After Ceasing Lexapro"
Leah mentioned this the following day after the consult:
"It was great speaking with Dr. Ben today. He has given me an insight which no one else has seen before. The other day we ate at the Chipolte Grill and after that meal I felt so good ( I didn't have the rice) I told my husband that I think I'm just hungry. So, it makes sense that my mood has to do with eating. Now, understanding what the under lying problem may be, made me feel so relieved."
My follow up email to Leah a...Read More